# SDR CALA2022011700162

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 44,869 hours, 15,507 cycles
- System (JASC): 5200 · Doors
- Part: Light
- Part number: NA
- Condition: Illuminated
- Location: Rh Aft
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT AFT OVERWING LIGHT ILLUMINATED WHEN THRUST LEVERS WERE ADV ANCED PSEU SHOWS FAULT CODE 52-72008. REF FIM 52-20 TASK 801 INITIAL EVALUATION SHOWS FAULT WAS INTERMITTENT. PSEU LIGHT AND RIGHT OVERWING EXIT LIGHTS BOTH EXTINGUISHED DURING FIM EVALUATION PROCEDURE
